# SDR ASAA0843364

- Difficulty date: July 23, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 53,498 hours, 30,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 727g S25-26l
- Component part number: 65C329621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT STA 727G FROM STRINGER 25L TO 26L. REMOVED CORRODED SHEAR TIE, FABRICATED AND INSTALLED NEW SHEAR TIE IAW B737 400 SRM 53 00 07.
